Re: Re: Effexor Withdrawal Effects


Tuesday, Mar 22, 2005

Re: Re: Effexor Withdrawal Effects

Posted by Alisha on 12/11/03 at 09:42 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

Hi.. I hate to tell you this, but you can become resistant to Effexor. I have been on it for 2 years and like you I loved it. My husband had left me too. I got on it, and loved myself again. Lately I have developed side effects which are pretty uncomfortable. And even though say a year ago I could forget my dose and take it the next day with no problem that is no longer true. I don’t even have 8 hours to make up that dose. I have all of those reactions you had. And now, as I try to tell my drs that I want to get off of this stuff, they are telling me no, and to wait, like I am one of “those people”” who can’t stay on their meds. I was the poster child for Effexor for these last 2 years and now I am worried I even talked one person in to it! Oh well, just be careful…